# SDR SWAA2024081410850

- Difficulty date: July 9, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS535 S-23L WL164. MARKED<[01] REPAIRED CRACKED STRINGER AT AREA AFT OF FCB BS535 S-23L WL164 PER EA 24-153-01866.;[02] VERIFIED CORRECTIVE ACTION #1
